Journals / İstanbul University Science Faculty The Journal Of Mathematics Physics and Astronomy / 2015 / Cilt: 6 Sayı: 0

Relative Fix Points of a Certain Class of Complex Functions

Pages
15–25
Publication Date
2015-06-29
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We introduce the idea of relative iterations of three functions and using this, extend a theorem on fix point of complex functions involving exact factor order.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:We introduce the idea of relative iterations of three functions and using this, extend a theorem on fix point of complex functions involving exact factor order.
📊
Key Findings & Data:We introduce the idea of relative iterations of three functions and using this, extend a theorem on fix point of complex functions involving exact factor order.
💡
Conclusion & Impact:We introduce the idea of relative iterations of three functions and using this, extend a theorem on fix point of complex functions involving exact factor order.
🔬Design:Makale
📍Scope:Comprehensive Sample
⚙️Variables:Relative fix points · exact factor order · complex functions.

Abstract

We introduce the idea of relative iterations of three functions and using this, extend a theorem on fix point of complex functions involving exact factor order.

🔖

Cite This Article

Banerjee, D., Mandal, B. (2015). Relative Fix Points of a Certain Class of Complex Functions. İstanbul University Science Faculty The Journal Of Mathematics Physics and Astronomy, Cilt: 6 Sayı: 0, 15–25. https://ajindex.com/articles/1656049

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (6)

  1. Bieberbach L., Theorie der Gewohnlichen Dierentialgleichungen, Berlin, 1953.
  2. Baker I.N., The existence of x points of entire functions, Math. Zeit., 73 (1960), 280-284.
  3. Hayman W.K., Meromorphic functions, The Oxford University Press, 1964.
  4. Bhattacharyya P., An extention of a theorem of Baker, Publicationes Mathematicae Debrecen, 27 (1980), 273-277.
  5. Lahiri B.K., Banerjee D., On the existence of relative x points, _Istanbul Univ. Fen Fak. Mat. Dergisi, 55-56 (1996-1997), 283-292.
  6. Banerjee D., Mandal B., On the existence of relative x points of a certain class of complex functions, _Istanbul Univ. Sci. Fac. J. Math. Phys. Astr., Vol.5 (2014), 9-16.